Addendum to Finite decomposition complexity and the integral Novikov conjecture for higher algebraic K-theory (J. reine angew. Math. 694 (2014), 129–178) Academic Article uri icon

abstract

  • © De Gruyter. We supply an argument that was missing from the proof of the main result of the article "Finite decomposition complexity and the integral Novikov conjecture for higher algebraic K-theory" [7]. The argument is essentially formal, and does not affect the strategy of the proof. We begin by reviewing, and refining, some of the key concepts from [7]. For terms not defined here, we refer the reader to the original article.

author list (cited authors)

  • Ramras, D. A., Tessera, R., & Yu, G.

citation count

  • 0

publication date

  • January 2019